# SDR DALA13021509252

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 29,380 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FRAME LOWER BEAM IS CORRODED AROUND FASTENER HOLES.  DRILLED REPAIR AND FABRICATED SPACER.  INSTALLED REPAIR IAW SRM 53-60-02, FIG 9 AND 53-30-02, FIG 9.
